CI²MA - Publicaciones | Prepublicaciones


Pre-Publicación 2015-19

Johnny Guzman, Filander A. Sequeira, Chi - Wang Shu:

H(div) conforming and DG methods for the incompressible Euler equations

Abstract:

H(div) conforming and discontinuous Galerkin (DG) methods are designed for the incompressible Euler equation in two and three dimension. Error estimates are proved for both the semi-discrete method and fully-discrete method using backward Euler time stepping. Numerical examples exhibiting the performance of the methods are given.

Descargar en formato PDF PDF

Esta prepublicacion dio origen a la(s) siguiente(s) publicación(es) definitiva(s):

Johnny GUZMAN, Filander A. SEQUEIRA, Chi - Wang SHU: H(div) conforming and DG methods for the incompressible Euler equations. IMA Journal of Numerical Analysis, vol. 37, 4, pp. 1733-1771, (2017).